MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO SCIZ; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

US SURGICAL PUERTO RICO ENDO SCIZ; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 176605
Medical Device Problem Codes Physical Resistance (2578); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopy, the surgeon attempted to use two different scissors but both had sticking handles, making jaw opening and closing difficult.Both devices had the same lot number.A third scissor was opened to resolve the issue in order to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO SCIZ
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7643828
Report Number2647580-2018-03189
Device Sequence Number1818478
Product Code GEI
UDI-Device Identifier20884523000723
UDI-Public20884523000723
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number176605
Device Catalogue Number176605
Device Lot NumberP7C1185X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1